# SDR SWAA052531

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 33,291 hours, 28,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR FITTINGS.  REMOVED AND REPLACED GIRT BAR FLOOR FITTINGS PER SRM.
